# SDR ASAA0954288

- Difficulty date: January 25, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 5,996 hours, 1,792 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 115A47583
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TE PANEL 671BB SEAL RETAINER ANGLE IS CRACKED.   REMOVED FABICATED NEW AND INSTALLED RETAINER ANGLE.
